MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 36MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 36MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Model Number 288226
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report is for an unknown implant.Part and lot number are unknown.Without the specific part number; the udi number, 510-k number and manufacturing site name are unknown.The lot number was unknown; therefore, the expiration date and manufacture date were unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through clinical research data.The clinical research data indicated depuy mitek product failure(s).Since there was no contact information, no follow-up attempts could be performed.It is unknown if complaints derived from this clinical research data were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.
 
Event or Problem Description
It was reported by a healthcare professional through clinical research report for clinical evidence on safety and performance of the latarjet experience using a sterile latarjet screw, 36mm device that postoperatively to an open bone fixation procedure of the left shoulder performed on (b)(6) 2020, the patient had a revision procedure on (b)(6)2021 that included an open glenoid reconstruction with distal tibial allograft, open inferior capsular shift, conjoint tendon tendesis/muscle transfer, and removal of hardware due to a coracoid graft fracture with screw pullout on (b)(6) 2021.According to the report, the patient externally rotated arm to reach out for the phone, felt a pop and pain.It was further reported that the x-ray showed a coracoid fracture and a device pullout.The current status of the patient was unknown.No additional information was provided.
 
Event or Problem Description
It was reported by a healthcare professional through clinical research report for clinical evidence on safety and performance of the latarjet experience using a sterile latarjet screw, 36mm device that postoperatively to an open bone fixation procedure of the left shoulder performed on (b)(6) 2020, the patient had a bone fixation that required a revision procedure on (b)(6) 2020 which included a roh, removal of loose body (coracoid), and brachialis tenodesis due to graft migration.The current status of the patient was unknown.No additional information was provided.

Brand Name
STERILE LATARJET SCREW, 36MM
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13760510
Report Number1221934-2022-00848
Device Sequence Number5974161
Product Code HWC
UDI-Device Identifier10886705027033
UDI-Public10886705027033
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288226
Device Catalogue Number288226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale